# SDR 2023FA0000430

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 20,287 hours, 67,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 369D230184
- Condition: Cracked
- Location: Zone 100
- Part time: 20,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, THE MECHANIC FOUND A CRACK ON THE AFT END OF THE RIGHT-HAND STATION 174 DOUBLER CONNECTING THE BOOM FAIRING AND TURTLE BACK OF THE UPPER AFT FUSELAGE.
